American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C26) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Edward Crane. Intrinsic circle domains. Conform. Geom. Dyn. 18 (2014) 65-84.
Abstract, references, and article information   
View Article: PDF

[2] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information   
View Article: PDF

[3] J. W. Cannon, W. J. Floyd and W. R. Parry. Squaring rectangles for dumbbells. Conform. Geom. Dyn. 12 (2008) 109-132. MR 2434355.
Abstract, references, and article information   
View Article: PDF

[4] J. W. Cannon, W. J. Floyd and W. R. Parry. Expansion complexes for finite subdivision rules. I. Conform. Geom. Dyn. 10 (2006) 63-99. MR 2218641.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1